The Generalized Weibull-Exponential Distribution: Properties and Applications

Salem, Hamdy M. and Selim, Mahmoud (2014) The Generalized Weibull-Exponential Distribution: Properties and Applications. International Journal of Statistics and Applications, 4 (2). pp. 102-112.

The Generalized Weibull-Exponential Distribution Properties and Applications.pdf

Download (457kB) | Preview


This paper defines a new distribution, namely, Generalized Weibull- Exponential distribution GWED. This distribution extends a Weibull-Exponential distribution which is generated from family of generalized T-X distributions. Different properties for the GWED are obtained such as moments, limiting behavior, quantile function, Shannon’s entropy, skewness and kurtosis. Finally, analysis of several real data sets are carried out and thereafter compared the results with other distributions to illustrate the applications of the GWED.

Item Type: Article
Subjects: Mathematics
Divisions: College of Community - Khami Mushyait > Accounting
Depositing User: Mahmoud Muhammed
Date Deposited: 13 Nov 2017 17:02
Last Modified: 13 Nov 2017 17:02

Actions (login required)

View Item View Item